# SDR 2023F00076

- Difficulty date: January 16, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Aircraft: N368AR
- Make and model: Boeing 737-8
- Aircraft serial: 36880
- Engine: Cfmint CFM567B273
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K, K

## Discrepancy

FUEL DRIP ENGINE 2 DURING STAR, WAS ACCOMPLISHED TEST IDLE POWER LEACK CHECK IAW AMM. 71-00-00-700-801-F00,   ENGINE VENTS AND DRAINS
